| Model Number |
01.13.106R |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Aseptic loosening (4883)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 december 2025.Stem: minimax 01.13.106r minimax stem - size 6 right (k170845) lot 2338470: (b)(4) items manufactured and released on 22-mar-2024.Expiration date: 05-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 5 months from the primary, the patient came in reporting pain due to a potted stem.The surgeon revised the stem head and sleeve and the surgery was completed successfully.